# SDR DALA2020042002276

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 67,995 hours, 53,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY LIGHTS ARE FLICKERING ON AND OFF WITH THE COCKPIT SWITCH IN THE ARMED POSITION WHILE IN FLIGHT. MAINTENANCE CYCLED THE CABIN EMERGENCY LIGHTS FROM THE CABIN AND COCKPIT POSITIONS NUMEROUS TIMES AND MONITORED THE LIGHTS FOR ANY FLICKERING. NO INTERRUPTIONS WERE NOTED. (LP #7110740)
